# SDR SWAA2020020651074

- Difficulty date: February 3, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 28,040 hours, 11,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN OVERHEAD AT MID CABIN WAS DETACHED.         / RESECURED EMERGENCY SIGN COVER PER SIP.
